Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 19, NWS Pueblo, CO

June 5, 2013Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 5, 2013, 12:28 AM MDT for Baca County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2013, 12:28 AM MDT (06:28 UTC)
Expired
Jun 5, 2013, 1:15 AM MDT
In force
47 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 213 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 743 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
743 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
3361 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WUUS55 KPUB 050628
SVRPUB
COC009-050715-
/O.NEW.KPUB.SV.W.0019.130605T0628Z-130605T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1228 AM MDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 115 AM MDT

* AT 1225 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  CAMPO...AND MOVING EAST AT 10 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3728 10232 3707 10222 3700 10253 3716 10262
TIME...MOT...LOC 0628Z 248DEG 7KT 3711 10247

HAIL...1.25IN
WIND...60MPH

$$

KT
2 follow-up statements
022 
WWUS55 KPUB 050638
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1238 AM MDT WED JUN 5 2013

COC009-050715-
/O.CON.KPUB.SV.W.0019.000000T0000Z-130605T0715Z/
BACA CO-
1238 AM MDT WED JUN 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
BACA COUNTY UNTIL 115 AM MDT...

AT 1236 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
CAMPO...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN BACA COUNTY TO THE EAST OF CAMPO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3728 10232 3707 10222 3700 10253 3716 10262
TIME...MOT...LOC 0638Z 242DEG 13KT 3711 10240

HAIL...1.00IN
WIND...60MPH

$$

KT
282 
WWUS55 KPUB 050645
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1245 AM MDT WED JUN 5 2013

COC009-050655-
/O.CAN.KPUB.SV.W.0019.000000T0000Z-130605T0715Z/
BACA CO-
1245 AM MDT WED JUN 5 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BACA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3728 10232 3707 10222 3700 10253 3716 10262
TIME...MOT...LOC 0645Z 242DEG 13KT 3712 10237

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 11:18 PM MDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 4, 11:18 PM MDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1118 PM MDT TUE JUN 4 2013

.UPDATE...
ISSUED AT 922 PM MDT TUE JUN 4 2013

UPDATED TO CANCEL SEVERE THUNDERSTORM WATCH 276 ACROSS THE SE
PLAINS. STILL EXPECTING SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
SOUTHEAST COLORADO THROUGH THE OVERNIGHT...AS SECONDARY SURGE OF
COOLER AIR SLOWLY MOVES INTO THE AREA. THERE IS ENOUGH SHEAR AND
LOW LEVEL MOISTURE TO PRODUCE A FEW STRONGER STORMS WITH HAIL TO
NEAR AN INCH IN DIAMETER AND WIND GUSTS TO NEAR 60 MPH...HOWEVER
DOES NOT LOOK TO BE WIDESPREAD ENOUGH TO KEEP WATCH IN PLACE.

UPDATE ISSUED AT 552 PM MDT TUE JUN 4 2013

UPDATED TO ADJUST POPS AND SKY COVER.

UPDATE ISSUED AT 354 PM MDT TUE JUN 4 2013

UPDATED FOR SVR WATCH 276. NOTE THAT WHILE THIS IS A
SVR WATCH...THERE IS STILL THE LOW CHANCE OF A BRIEF TORNADO
OR TWO ESPECIALLY FOR THE WATCH AREA THROUGH EARLY EVE...UNTIL
UPSCALE CONSOLIDATION OCCURS INTO KS THIS EVE. ROSE

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 233 PM MDT TUE JUN 4 2013

...SEVERE WEATHER POSSIBLE FOR THE PLAINS THIS AFTERNOON AND
EVENING...

CURRENTLY...DEWPOINTS HOLDING IN THE 40S OVER THE I-25 CORRIDOR AND
SOME 50S NR THE KS BORDER. THIS IS YIELDING CAPE OF 1000-2000 J/KG
FOR THE PLAINS...WITH BULK SHEARS CURRENTLY 40-50 KTS. STORMS ARE
RAPIDLY BUILDING OVR THE MTS AS A SHORTWAVE IS NOW MOVING INTO SW WY.
CONTINUED UPSLOPE WILL MAINTAIN THE HIGHER DEWS THRU THIS EVE.
EXPECT SCT TS TO CONTINUE SHIFTING TO THE E...HITTING THE I-25
CORRIDOR AROUND 22-23Z. THESE STORMS COULD BE ON THE STRONG
SIDE...BUT THE SVR THREAT WILL INCREASE AS STORMS MOVE INTO THE
BETTER CAPE ENVIRONMENT FROM KLHX EWD...IN THE 00-03Z TIME FRAME.
BROKEN MULTICELL SEGMENTS AND A FEW SUPERCELLS ARE EXPECTED...WITH
THE THREAT OF HAIL TO GOLF BALL SIZE AND A LOW CHANCE OF A BRIEF
TORNADO OR TWO. THIS ACTIVITY WILL CONTINUE TO MOVE E INTO KS AFTER
DARK.

SECONDARY ROUND OF PRECIP WILL BEGIN LATER TONIGHT AS CONVECTION TO
OUR N CONSOLIDATES AND SPREADS S AND E INTO OUR CWA. WILL SEE SOME
WIDESPREAD SHOWER ACTIVITY OR LIGHT RAIN FOR THE EARLY MORNING
HOURS...ESPECIALLY OVER THE ERN PLAINS. COULD ALSO SEE SOME EMBEDDED
TS IN THIS COMPLEX. THAT WILL SHIFT S AND E WED MORNING...AND COULD
SEE A BRIEF PERIOD OF CLEARING IN THE LATE MORNING OR EARLY
AFTERNOON...BEFORE ANOTHER ROUND OF SCT SHOWERS AND TS BUILDS WED
AFTERNOON. A COUPLE AFTERNOON STORMS COULD BE ON THE STRONG
SIDE...PARTICULARLY OVER THE RATON MESA IN THE LATE AFTERNOON...BUT
OVERALL IT WILL BE TOO COOL AND STABLE FOR WIDESPREAD TS TOMORROW.
TEMPS NOT LIKELY TO GET OUT OF THE 60S IN THE AFTERNOON FOR MUCH OF
THE PLAINS. WARM SPOT SHOULD END UP IN THE SAN LUIS VALLEY WITH KALS
AND VCNTY RISING INTO THE MID OR EVEN UPPER 70S. ROSE

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 233 PM MDT TUE JUN 4 2013

NOT MUCH FORCING TO KEEP PRECIP GOING WED NIGHT...SO WILL END
-SHRA/-TSRA FAIRLY QUICKLY DURING THE EVENING MOST AREAS...THOUGH
A FEW SHOWERS COULD LINGER NEAR THE NM BORDER THROUGH THE NIGHT.
ON THU...NORTHWEST FLOW ALOFT PLUS WEAK RESIDUAL
MOISTURE/INSTABILITY OVER THE MOUNTAINS SHOULD PRODUCE AT LEAST
ISOLATED AFTERNOON/EVENING TSRA ALONG AND WEST OF I-25...THOUGH
RAINFALL AMOUNTS WILL BE FAIRLY LIGHT. MAX TEMPS THU AFTERNOON
SHOULD BEGIN TO WARM WITH MORE SUN...THOUGH READINGS MAY STILL END
UP SLIGHTLY LOWER THAN SEASONAL AVERAGES. VERY SIMILAR SET-UP ON
FRI...WITH WEAK MOUNTAIN INSTABILITY PRODUCING A FEW TSRA IN THE
AFTERNOON...WHICH DRIFT SE ONTO THE PLAINS BY EVENING. MAX TEMPS
CONTINUE TO WARM AS 700 MB TEMPS RECOVER. WAVE MOVING THROUGH THE
NORTHERN PLAINS WILL SPREAD DRY AND WARMER SOUTHWEST FLOW OVER THE
AREA SAT...FOLLOWED BY A WEAK AND MAINLY DRY COLD FRONT SAT NIGHT.
RIDGE THEN REBUILDS EARLY NEXT WEEK WITH A RETURN TO HOTTER AND
DRIER CONDITIONS MON/TUE. SUPPOSE SOME HIGH BASED WEAK MTN
CONVECTION IS POSSIBLE FROM SAT INTO TUE...THOUGH MEANINGFUL
RAINFALL LOOKS UNLIKELY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1118 PM MDT TUE JUN 4 2013

SECONDARY SURGE OF COLD AIR IS MOVING ACROSS EASTERN COLORADO AT
THIS TIME...WITH GUSTY NORTH WINDS OF 15-30KTS AND SHOWERS IN
THE VCNTY EXPECTED AT COS AND PUB THROUGH 10Z. SFC FLOW BECOMES
MORE EAST TO NORTHEAST THROUGH THE EARLY MORNING WITH MVFR AND
LOCAL IFR CIGS EXPECTED THROUGH AT LEAST 18Z. CIGS TO SLOWLY
IMPROVE TO VFR THROUGH THE AFTERNOON WITH SHOWERS DEVELOPING
BUT REMAINING OVER THE HIGHER TERRAIN THROUGH THE EARLY EVENING.

VFR CONDTIONS EXPECTED AT ALS THROUGH THE PERIOD WITH AFTERNOON
SHOWERS REMAINING OVER AND NEAR THE HIGHER TERRAIN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MW
SHORT TERM...ROSE
LONG TERM...PETERSEN
AVIATION...MW
Hazardous weather outlook, Jun 4, 9:54 PM MDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
954 PM MDT TUE JUN 4 2013

COZ058>089-093>099-060400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
954 PM MDT TUE JUN 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER THE EASTERN
PLAINS THROUGH 3 AM. LIGHTNING...ALONG WITH HAIL TO THE SIZE OF
DIMES AND WIND GUSTS TO 45 MPH WILL BE POSSIBLE...ESPECIALLY OVER
LAS ANIMAS AND BACA COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NUMEROUS SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL BE
DECREASING ACROSS THE PLAINS WEDNESDAY MORNING. ANOTHER ROUND OF
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE
MOUNTAINS DURING THE AFTERNOON. THUNDERSTORMS WILL BE MOST
NUMEROUS ACROSS THE SOUTHEAST MOUNTAINS WHERE THE MAIN STORM
THREATS WILL BE BRIEF MODERATE TO HEAVY RAINFALL...SMALL HAIL AND
LIGHTNING. ACROSS THE REMAINDER OF THE MOUNTAINS AND
VALLEYS...ERRATIC GUSTY WINDS UP TO 50 MPH...LIGHTNING...AND BRIEF
LIGHT TO MODERATE RAINFALL WILL BE POSSIBLE WITH MORE ISOLATED
THUNDERSTORM ACTIVITY.

ON THURSDAY...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE MORE
CONFINED TO THE MOUNTAINS AND VALLEYS WITH GUSTY WINDS...SMALL
HAIL...AND LIGHTNING THE PRIMARY THREATS.

FRIDAY...ANOTHER ROUND OF ISOLATED TO SCATTERED THUNDERSTORMS CAN
BE EXPECTED...WITH THE POTENTIAL FOR ONE OR TWO STRONG
THUNDERSTORMS ALONG A DRY LINE ACROSS THE FAR SOUTHEAST PLAINS
DURING THE AFTERNOON AND EVENING.

MORE ISOLATED THUNDERSTORMS CAN BE EXPECTED FOR SATURDAY THROUGH
MONDAY AS DRIER AIR MOVES INTO THE REGION. THESE WILL BE MORE
CONFINED TO THE MOUNTAIN AREAS WITH GUSTY WINDS...BRIEF LIGHT TO
MODERATE RAINFALL...AND LIGHTNING THE PRIMARY STORM THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THROUGH 3 AM OVER THE EASTERN PLAINS.

88/88

In the hours before

Local storm report, Jun 4, 7:01 PM MDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT TUE JUN 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     7 SSE SPRINGFIELD       37.31N 102.59W
06/04/2013  M90 MPH          BACA               CO   ASOS

            ASOS RECORDED 90 MPH GUST FROM NORTHWEST AT 656 PM MDT

&&

MW
Special weather statement, Jun 4, 7:30 PM MDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT TUE JUN 4 2013

COZ081-084-085-050200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-
730 PM MDT TUE JUN 4 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES...NORTHWESTERN COLORADO SPRINGS AND THE WALDO CANYON
  BURN SCAR.

AT 723 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR WOODLAND PARK...OR 17 MILES NORTHWEST OF COLORADO
SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. THIS STORM
WILL BRING ANOTHER ROUND OF LIGHT RAINFALL TO THE WALDO CANYON BURN
SCAR WITH AMOUNTS LESS THAN ONE TENTH OF AN INCH EXPECTED OVER THE
NEXT HALF HOUR. HOWEVER...THERE COULD BE SOME INCREASED FLOWS ACROSS
THE BURN SCAR WITH THE GAGES SEEING BETWEEN 0.15 INCHES AND 0.24
INCHES IN THE PAST 4 HOURS.

LOCATIONS IMPACTED INCLUDE...
  WALDO CANYON BURN SCAR.
  CRYSTOLA.
  GREEN MOUNTAIN FALLS.
  CHIPITA PARK.
  CASCADE.
  AIR FORCE ACADEMY.
  NORTHWESTERN COLORADO SPRINGS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Jun 4, 7:39 PM MDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
739 PM MDT TUE JUN 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          SHERIDAN LAKE           38.47N 102.29W
06/04/2013                   KIOWA              CO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TORNADO IN THE SWEETWATER
            RESEVOIR AREA.

&&

PJC
Local storm report, Jun 4, 9:46 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
946 PM MDT TUE JUN 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          1 SW SWEETWATER RESERVO 38.34N 102.77W
06/04/2013                   KIOWA              CO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TORNADO IN THE SWEETWATER
            RESEVOIR AREA.

&&

KMOZLEY
Local storm report, Jun 5, 12:11 AM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1211 AM MDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          1 SW SWEETWATER RESERVO 38.34N 102.77W
06/04/2013                   KIOWA              CO   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TORNADO IN THE SWEETWATER
            RESEVOIR AREA.

0656 PM     TSTM WND GST     7 SSE SPRINGFIELD       37.31N 102.59W
06/04/2013  M90.00 MPH       BACA               CO   ASOS

            ASOS RECORDED 90 MPH GUST FROM NORTHWEST AT 656 PM MDT

&&

KT
Special weather statement, Jun 5, 12:24 AM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1224 AM MDT WED JUN 5 2013

COZ099-050700-
SPRINGFIELD VICINITY/BACA COUNTY-
1224 AM MDT WED JUN 5 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...

AT 1222 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAMPO...OR 22 MILES SOUTH OF SPRINGFIELD...
WHICH WAS MOVING TOWARD THE EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  OPEN COUNTRY EAST OF CAMPO.
  STONINGTON.

PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED
WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:25 PM MDTSevere Thunderstorm WarningPUBKiowa50 min
Jun 4, 6:27 PM MDTSevere Thunderstorm WarningPUBBaca, Bent48 min
Jun 4, 7:05 PM MDTTornado WarningPUBBent, Kiowa, Prowers25 min
Jun 4, 7:08 PM MDTSevere Thunderstorm WarningPUBBaca37 min
Jun 4, 7:26 PM MDTTornado WarningPUBBent, Kiowa, Prowers34 min
Jun 4, 7:43 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Jun 4, 7:50 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers40 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.